Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Mole on face, removed. Have pain and itching sensation. On cicatryl. Reason?

Hello,I am 20 yr old female.I had a mole removed on my face 3 days back and now I experiencing pain and itching around the affected area and the skin became rough and dry there ,just like little pimples forming.My dermatologist gave me Cicatryl. Is it the cream causing it or its normal? I had eczema two years back. I am very worried,,Please help
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
You just had a procedure done on your face ie mole removal...And it leads to development of a small wound...Now as you are saying that the skin has become rough and dry, so this is a normal mechanism of wound healing,,,Any wound which develops on our skin leads to some itching while healing....
But what is worrisome is that you are developing small lesions around it,,So i think you should use some antibiotic cream like mupirocin gel over the affected area 2 - 3 times a day ...so as to prevent any superadded infection over the lesion,,And take oral vitamin c tablets which will speed up the healing process....

Hope it helps
Dr Geetika Paul
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Allergist and Immunologist Dr. Suman Kumar's  Response
IT IS NORMAL AFTER REMOVING MOLE
YOU CAN APPLY CLINDAMYCIN GEL MIXED WITH MOMETASONE BD AND CALAMINE LOTION OD ON AFFECTD AREA
IT WILL BE FINE IN 10 TO 14 DAYS
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor